RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2007, Volume 19, Issue 5, Pages 137–158 (Mi aa139)  

Research Papers

Iversen's formula for the second Chern classes of regular surfaces in any characteristic

I. B. Zhukov

St. Petersburg State University, Department of Mathematics and Mechanics

Abstract: The formula mentioned in the title is proved.

Keywords: Euler characteristic, Chern class, ferocious ramification, wild different.

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2008, 19:5, 775–791

Bibliographic databases:

MSC: 14J29
Received: 23.05.2007

Citation: I. B. Zhukov, “Iversen's formula for the second Chern classes of regular surfaces in any characteristic”, Algebra i Analiz, 19:5 (2007), 137–158; St. Petersburg Math. J., 19:5 (2008), 775–791

Citation in format AMSBIB
\Bibitem{Zhu07}
\by I.~B.~Zhukov
\paper Iversen's formula for the second Chern classes of regular surfaces in any characteristic
\jour Algebra i Analiz
\yr 2007
\vol 19
\issue 5
\pages 137--158
\mathnet{http://mi.mathnet.ru/aa139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2381944}
\zmath{https://zbmath.org/?q=an:1206.14065}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 5
\pages 775--791
\crossref{https://doi.org/10.1090/S1061-0022-08-01020-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267421000006}


Linking options:
  • http://mi.mathnet.ru/eng/aa139
  • http://mi.mathnet.ru/eng/aa/v19/i5/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:160
    Full text:49
    References:17
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019